# SDR FDEA201710112906

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 14,356 hours, 7,958 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid Valve
- Part number: 500A000003
- Part serial: 12789
- Condition: Inoperative
- Location: Slat / Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS & FLAPS SYSTEM 1 AND 2 FAULTED WHEN THE HANDLE WAS SELECTED TO 15/20.  FLAPS WOULD RETRACT TO 0 WHEN SELECTED, BUT ONLY EXTEND TO 15/15 WITHOUT A FAULT INDICATION.   REPLACED A FAULTY SOLENOID MM 27-54-33-04.  OPERATED FLAPS AND SLATS FOR 6 CYCLES WITH BOTH ENGINES RUNNING, NO FAULTS ON EITHER SFCC, OR ON OVERHEAD AND NO ASSYMETRY LOCKOUT.  SYSTEM OPS CHECKED NORMAL.
